# SDR COEA2010102866803

- Difficulty date: October 28, 2010
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407252
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE / MAJOR REPAIR:  FLOORBEAM 38 MISDRILLED:  FABRICATED AND INSTALLED REPLACEMENT FLOORBEAM PER ATR STRUCTURAL REPAIR MANUAL.
